# SDR CA040521001

- Difficulty date: May 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 56,715 hours, 36,395 cycles
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Module
- Part number: 656021123
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) ON CLIMB OUT, CREW NOTICED NOSE (GEAR UNSAFE) LIGHT DID NOT EXTINGUISH. AFTER DUMPING FUEL, CREW RETURNED TO MAINTENANCE FACILLITY WHERE THE LANDING GEAR ACCY UNIT WAS REPLACED AND GEAR SWINGS PERFORMED. A/C RETURNED TO SERVICE.
